# SDR AALA20110501TUL02

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE AND BLENDS ON UPPER DOOR CUTOUT SKIN ALONG LOWER EDGE OF HORIZONTAL LEG OF DOOR BEAM FROM STATIONS 1164 TO 1203.  INSTALLED DOUBLER PER EA MD80-53-016682.
